# SDR HNAA2012042600750

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 58,387 hours, 64,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR FLOOR THRESHOLD IS CORRODED.  REMOVED CORROSION FLOOR THRESHOLD.  INSTALLED NEW THRESHOLD ASSY AND RUBBING STRIP IAW 85321241.
